MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION UNI-VENT, MODEL 731; VENTILATOR

ZOLL MEDICAL CORPORATION UNI-VENT, MODEL 731; VENTILATOR
Model Number 799-EGB2-01-01
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device was unable to deliver breaths.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The complainant was contacted for return of the device.The device has not been returned to zoll for evaluation.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device displayed a "patient disconnect - 2100" error message.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
This supplemental medwatch report is reporting the evaluation of the device.This supplemental medwatch report is also correcting information submitted on the initial medwatch report.Please reference section b5.Evaluation results: the customer's report was duplicated and the smart pneumatic module was replaced to resolve the report.The device was recertified and returned to the customer.Reports of this nature are typically not considered to meet our requirements for submission.Analysis of reports of this type has not identified an increase in trend.

Brand Name
UNI-VENT, MODEL 731
Common Device Name
VENTILATOR
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key10514918
Report Number1220908-2020-02832
Device Sequence Number3749648
Product Code CBK
UDI-Device Identifier00847946026592
UDI-Public00847946026592
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K111473
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number799-EGB2-01-01
Device Catalogue Number799-EGB2-01-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/19/2020
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2020
Supplement Date Received by Manufacturer08/20/2020
08/20/2020
Initial Report FDA Received Date09/10/2020
Supplement Report FDA Received Date10/09/2020
11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1